# SDR CA131004008

- Difficulty date: September 30, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 5,920 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Gauge
- Part number: 2279301000
- Condition: Inaccurate
- Location: Oil Pressure
- Part time: 280 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

(CAN) ACFT WAS SNAGGED FOR LOW OIL PRESSURE BY THE PILOT.  WITH A SHOP MASTER GAUGE IT WAS FOUND THAT THE ACFT GAUGE WAS READING MORE THAN 10 PSI LOWER THAN MASTER GAUGE.  NEW OIL PRESSURE KIT INSTALLED AND TESTED WITH NO FAULTS FOUND.
